Jump to content

I feel terrible


[Ze...]

Recommended Posts

I went from working 60 hours a week and playing with my four kids. To not getting out of bed today.

My pvcs are relentless (been checked numerous times)

I cannot focus

I’m depressed

Agitated

In complete bewilderment

 

I’ve seen a lot of people get waves at 6-7 months…is this a thing

 

I feel sick as shit. Has this happend to anyone else

Link to comment
Share on other sites

You were able to work 60 hour weeks and parent 4 kids at some point AFTER you discontinued benzos last August?  Just want to clarify.
Link to comment
Share on other sites

Thanks, your story is interesting.  I am still 10 months into tapering, haven't jumped yet, so I can't give any experience but I am sure someone will answer

 

But from what I have read on here over and over again, 6 months out is often time for a wave.

Link to comment
Share on other sites

I am 12 months out and in a terrible wave as well. Only slept 2.5 hrs last night, agitated, racing heart, many trips to the bathroom. Now I have weird sensations in my legs that I haven't had for months. I also work a demanding job and have done so this whole time (only 32 hours per week though) and have a 2 and 4 year old. So to answer your question, I do think that a bad wave can come at 6 months. But try not to panic- in my experience, these bouts after acute withdrawal seem to sort themselves out in a few days. Just keep to your normal routine as much as possible, stay hydrated, get outside if possible, and things should get back to "normal" soon. I wish you the best, doing this with kids and a job is so hard!
Link to comment
Share on other sites

Titanium I appreciate that so much! Thank you for sharing and giving me your perspective! Feel a bit better after that.
Link to comment
Share on other sites

You are a strongman!!! You can handle it!!! Get used to the fatigue brain fog etc, I suspect that you already are a bit. Venting is OK this shit sucks and takes a long time but it sounds like you are on track and will feel better over the next few months. Your heart doing the Funky Chicken (70's reference) is fairly normal. Maybe ask your doctor about a low dose of a beta blocker like metoprolol to level that out for the time being. you were on some high doses, overall your experience seems fairly normal considering. Also maybe a mellow AD (not an SSRI imo) might perk you up a bit. I'm thinking a tricyclic but ask you doctor.
Link to comment
Share on other sites

Zesty, yeah that sounds pretty normal for 6 months out. 

 

Titanium, I have a 3 and 5 year old and I'm 12 months out so your situation sounds pretty similar.

Link to comment
Share on other sites

Hi Zesty!

I read your other post about the celebrating with a few beers, so my question is how long has it been since the beers?

If it was just a couple days ago, my money is on that. I would give yourself at least a week and I bet it will be better.

Some can't drink at all after benzos, some can, and then some can't at first but then can the farther out they are. All because of those same gaba receptors and CNS depressant.

I'm serious, I hope you are back to where you were by the end of the week! ;)

Link to comment
Share on other sites

×
×
  • Create New...